Hydralazine Induced Lupus Syndrome Presenting with Recurrent Pericardial Effusion and a Negative Antinuclear Antibody

@inproceedings{Iyer2017HydralazineIL,
  title={Hydralazine Induced Lupus Syndrome Presenting with Recurrent Pericardial Effusion and a Negative Antinuclear Antibody},
  author={Praneet S. Iyer and Ahmed Dirweesh and Ritika Zijoo},
  booktitle={Case reports in rheumatology},
  year={2017}
}
  • Praneet S. Iyer, Ahmed Dirweesh, Ritika Zijoo
  • Published in Case reports in rheumatology 2017
  • Medicine
  • Drug induced lupus erythematosus (DIL or DILE) is an autoimmune disorder caused by chronic use of certain drugs. We report a unique case of hydralazine induced lupus syndrome (HILS) with a negative antinuclear antibody in a female patient who was on hydralazine for a period of 1.5-2 years and developed recurrent pericardial effusion as a result of it. Initially her condition was managed with a pericardial window. The recurrence of a massive pericardial effusion necessitated a right… CONTINUE READING

    Create an AI-powered research feed to stay up to date with new papers like this posted to ArXiv

    Citations

    Publications citing this paper.

    References

    Publications referenced by this paper.
    SHOWING 1-10 OF 15 REFERENCES

    C

    • A. L. Taylor, S. Ziesche
    • Yancy et al., “Combination of isosorbide dinitrate and hydralazine in blacks with heart failure,”New England Journal of Medicine, vol. 351, no. 20, pp. 2049–2141
    • 2004
    VIEW 1 EXCERPT

    and E

    • M.A.R. Chamsi-pasha, M. Bassiouny
    • S. H. Kim, “Hydralazine-induced lupus syndrome presenting with large pericardial effusion,” QJM, vol. 107, no. 4, pp. 305–307
    • 2014
    VIEW 1 EXCERPT

    Hydralazine-induced lupus erythematosis.

    VIEW 1 EXCERPT

    Self , “ Hydralazineinduced lupus : maintaining vigilance with increased use in patients with heart failure

    • A. L. Finks S. W. Finks, H. T.
    • SouthernMedical Journal
    • 2006

    and T

    • S. W. Finks, A. L. Finks
    • H. Self, “Hydralazine-induced lupus: maintaining vigilance with increased use in patients with heart failure,” SouthernMedical Journal, vol. 99, no. 1, pp. 18–22
    • 2006
    VIEW 4 EXCERPTS
    HIGHLY INFLUENTIAL

    Drug-induced lupus. The list of culprits grows.

    VIEW 1 EXCERPT